| Model Number |
623-00-36G |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/10/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported: the patient had a primary tha on (b)(6) 2021.The patient developed an infection of the right hip and underwent revision for pji with all components exchanged on (b)(6) 2021.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tridentii tritanium cluster62g; cat# 702-04-62g ; lot# 84036001a.Delta v-40 ceramic head 36/+2,5; cat# 6570-0-536; lot# 86086801.132 size 9 secur-fit advanced stem; cat# 1601-09132; lot# w40d0er.6.5mm low profile hex screw 25mm; cat# 7030-6525; lot# yjh.6.5mm low profile hex screw 15mm; cat# 7030-6515; lot# 3nra.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.